Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



The canonical expanding soliton and Harnack inequalities for Ricci flow

Authors: Esther Cabezas-Rivas and Peter M. Topping
Journal: Trans. Amer. Math. Soc. 364 (2012), 3001-3021
MSC (2010): Primary 53C44
Published electronically: February 13, 2012
MathSciNet review: 2888237
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notion of Canonical Expanding Ricci Soliton, and use it to derive new Harnack inequalities for Ricci flow. This viewpoint also gives geometric insight into the existing Harnack inequalities of Hamilton and Brendle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C44

Retrieve articles in all journals with MSC (2010): 53C44

Additional Information

Esther Cabezas-Rivas
Affiliation: Mathematisches Institut, Fachbereich Mathematik und Informatik der Universität Münster, Einsteinstrasse 62, 48149 Münster, Germany

Peter M. Topping
Affiliation: Mathematics Institute, University of Warwick, Coventry, CV4 7AL, United Kingdom

Received by editor(s): February 26, 2010
Received by editor(s) in revised form: June 4, 2010
Published electronically: February 13, 2012
Article copyright: © Copyright 2012 by the authors

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia